logo image

M-Gesic from Cure Quick

[Mefenamic Acid]

Combination

M-Gesic Paracetamol 125 mg, Mefenamic
acid 50 mg.

Volume

15ml

Presentation

M-Gesic SUSP

Price*

42.00

M-Gesic from Cure Quick contains Mefenamic Acid

Below are some of the details of Mefenamic Acid(generic)

Mefenamic acid is a non-steroidal anti-inflammatory drug used to treat pain, including menstrual pain. It is typically prescribed for oral administration.

Mefenamic acid decreases inflammation (swelling) and uterine contractions by a still unknown mechanism. However it is thought to be related to the inhibition of prostaglandin synthesis.

Since hepatic metabolism plays a significant role in mefenamic acid elimination, patients with known liver deficiency may be prescribed lower doses. Kidney deficiency may also cause accumulation of the drug and its metabolites in the excretory system. Therefore patients suffering from renal conditions should not be prescribed mefenamic acid.

More vital info on M-Gesic’s generic

© 2011-2018 DrugsUpdate.com. Disclaimer | Site Map

Feedback